# SDR C1HA200795014

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION EMANATING FROM BENEATH ANGLE BRACKET O/B OF AFT LAV FITTINGS AT STA 1165 RBL 45.  REPLACED BRACKET ANGLE IAW B727 SRM 51-40-3 AND 53-10-2 AND REPAIRED SHEAR WEB IAW B727 SRM 53-10-2 AND 51-40-2.
